# SDR QXEA9901226

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 6805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND CABIN STRINGER 41 HAS CORROSION DAMAGE LOCATED JUST ABOVE FRAME 6805 AND 2.9 FORWARD OF EXISTING REPAIR.  REPAIRED IAW FOKKER SRM 53-02-06, PAGE 3, SECTION A-A, FIGURE 1.
